# SDR SIMA200715002

- Difficulty date: May 27, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 9,098 hours, 6,634 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 03113H2388
- Condition: Cracked
- Location: Cockpit
- Part time: 9,098 hours, 6,634 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"SUP" CO-PILOT SIDE WINDOW CRACKED.  REMOVED AND REPLACED CO-PILOT SIDE WINDOW IAW CRJ AMM.  PRESSURE CHECKED WITH NO DEFECTS NOTED.   RETURNED AIRCRAFT TO SERVICE.
